I used to live in a country where I was not required to have a prescription. Came to the US for school, and brought with me my last packet or pills. My university health provider gave me an appointment for the day before I was supposed to start my new packet, decided to have unprotected sex the day before the appointment believing they would give it to me right away. They prescription included a subscription to a pharmacy and this took a couple weeks, so I decided to take plan B, as I was not going to have pills for one month; and ovulation would happen for that month. Decided to wait for my next period, but it's late for around 4 days after being perfectly constant. I'm certain this was caused by both; going off the pill and Plan B. Should I wait for my next period and start off the pills as starting from zero? Or may this be harmful for my hormonal system?
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jan 2015 • 1 answer
Posted 29 Mar 2015 • 1 answer
Posted 19 Apr 2015 • 1 answer
Posted 14 Jan 2016 • 1 answer
Posted 21 May 2017 • 1 answer